Resummation and Parton Showers

Europe/London
OC218 (IPPP, Durham)

OC218

IPPP, Durham

Description
This workshop aims at instigating discussions on * different resummation techniques and their relation; * various parton shower formalisms and their formal accuracy; * the connection between analytical resummation and parton showers; the matching to fixed order results.
    • 9:00 AM 12:20 PM
      Resummation OC218

      OC218

      IPPP, Durham

      • 9:00 AM
        Resummation for the LHC 1h 30m
        Speaker: Stefano Forte
        Slides
      • 10:30 AM
        Coffee 20m
      • 10:50 AM
        Higgs production with a jet veto 30m
        Speaker: Andrea Banfi
        Slides
      • 11:20 AM
        QCD resummation for jet substructure observables 30m
        Speaker: Simone Marzani
        Slides
      • 11:50 AM
        QCD threshold resummation for gluino pair production at NNLL 30m
        Speaker: Torsten Pfoh
        Slides
    • 12:20 PM 2:00 PM
      Lunch 1h 40m OC218

      OC218

      IPPP, Durham

    • 2:00 PM 6:35 PM
      Parton Showers OC218

      OC218

      IPPP, Durham

      • 2:00 PM
        NLO+Parton Showers 1h 30m
        Speaker: Zoltan Nagy
        Slides
      • 3:30 PM
        Coffee 20m
      • 3:50 PM
        Merging H+0 and H+1 jet with MiNLO 30m
        Speaker: Keith Hamilton
        Slides
      • 4:20 PM
        The UNLOPS procedure for merging multi-jet NLO calculations 30m
        Speaker: Leif Lönnblad
        Slides
      • 4:50 PM
        Resummation properties of Sherpa's multijet merging 30m
        Speaker: Marek Schönherr
        Slides
      • 5:20 PM
        Break 15m
      • 5:35 PM
        NLO and Helicity Amplitudes in VINCIA 30m
        Speaker: Peter Z. Skands
        Slides
      • 6:05 PM
        GENEVA 30m
        Speaker: Calvin Berggren
        Slides
    • 9:00 AM 10:30 AM
      SCET + Parton Showers OC218

      OC218

      IPPP, Durham

      • 9:00 AM
        Introduction 30m
        Speaker: Frank Tackmann
        Slides
    • 10:30 AM 11:00 AM
      Coffee 30m OC218

      OC218

      IPPP, Durham

    • 11:00 AM 12:30 PM
      Resummation OC218

      OC218

      IPPP, Durham

      • 11:00 AM
        Introduction 45m
        Speaker: George Sterman
        Slides
    • 12:30 PM 2:00 PM
      Lunch 1h 30m OC218

      OC218

      IPPP, Durham

    • 2:00 PM 3:30 PM
      Resummation + Parton Showers OC218

      OC218

      IPPP, Durham

    • 3:30 PM 3:50 PM
      Coffee 20m OC218

      OC218

      IPPP, Durham

    • 3:50 PM 5:20 PM
      NLO + Parton Showers OC218

      OC218

      IPPP, Durham

      • 3:50 PM
        Introduction 30m
        Speaker: Simon Plätzer
        Slides
    • 7:00 PM 10:00 PM
      Conference Dinner Senate Room (Durham Castle)

      Senate Room

      Durham Castle

      pictures
    • 9:00 AM 10:30 AM
      NNLO Subtraction, Parton Showers,... OC218

      OC218

      IPPP, Durham

      • 9:00 AM
        NNLO, Subtraction,... 45m
        Speaker: Frank Petriello
        Slides
    • 10:30 AM 10:50 AM
      Coffee 20m OC218

      OC218

      IPPP, Durham

    • 10:50 AM 12:20 PM
      Summary OC218

      OC218

      IPPP, Durham

      • 10:50 AM
        Summary 1h 30m
        Speaker: Nigel Glover